Facebook Instagram Twitter RSS Feed Back to top

Probabilistic convergence transformation groups

In: Mathematica Slovaca, vol. 68, no. 6
T. M. G. Ahsanullah - Gunther Jäger
Detaily:
Rok, strany: 2018, 1447 - 1464
Kľúčové slová:
convergence space, function space, group of homeomorphisms, convergence transformation group, probabilistic metric space, probabilistic convergence space, quotient probabilistic convergence space,
O článku:
We introduce a notion of a probabilistic convergence transformation group, and present various natural examples including quotient probabilistic convergence transformation group. In doing so, we construct a probabilistic convergence structure on the group of homeomorphisms and look into a probabilistic convergence group that arises from probabilistic uniform convergence structure on function spaces. Given a probabilistic convergence space, and an arbitrary group, we construct a probabilistic convergence transformation group. Introducing a notion of a probabilistic metric convergence transformation group on a probabilistic metric space, we obtain in a natural way a probabilistic convergence transformation group.
Ako citovať:
ISO 690:
Ahsanullah, T., Jäger, G. 2018. Probabilistic convergence transformation groups. In Mathematica Slovaca, vol. 68, no.6, pp. 1447-1464. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0194

APA:
Ahsanullah, T., Jäger, G. (2018). Probabilistic convergence transformation groups. Mathematica Slovaca, 68(6), 1447-1464. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0194
O vydaní:
Publikované: 3. 12. 2018